Bilender P. Allahverdiev ; Hüseyin Tuna - Spectral Theory of Singular Hahn Difference Equation of the Sturm-Liouville Type

cm:9497 - Communications in Mathematics, July 9, 2020, Volume 28 (2020), Issue 1 - https://doi.org/10.2478/cm-2020-0002
Spectral Theory of Singular Hahn Difference Equation of the Sturm-Liouville TypeArticle

Authors: Bilender P. Allahverdiev ; Hüseyin Tuna ORCID

    In this work, we consider the singular Hahn difference equation of the Sturm-Liouville type. We prove the existence of the spectral function for this equation. We establish Parseval equality and an expansion formula for this equation on a semi-unbounded interval.


    Volume: Volume 28 (2020), Issue 1
    Published on: July 9, 2020
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    4 Documents citing this article

    Consultation statistics

    This page has been seen 99 times.
    This article's PDF has been downloaded 83 times.